Advertisement

Stability and existence of periodic and almost periodic solutions

  • Taro Yoshizawa
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 60)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. L. MASSERA, The existence of periodic solutions of systems of differential equations, Duke Math. J. 17(1950), 457–475.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    G.R. SELL, Periodic solutions and asymptotic stability, J. Diff. Eqs., 2(1966), 143–157.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    T. YOSHIZAWA, Stability and existence of a periodic solution, J. Diff. Eqs. (to appear).Google Scholar
  4. [4]
    G. SEIFERT, Almost periodic solutions and asymptotic stability, J. Math. Anal. Appl., (to appear).Google Scholar
  5. [5]
    T. YOSHIZAWA, Existence of a globally uniform-asymptotically stable periodic and almost periodic solution, Tohoku Math. J. (to appear).Google Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • Taro Yoshizawa

There are no affiliations available

Personalised recommendations